# SDR DALA1205690984

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 54,644 hours, 39,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 12DE IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE REPLACED THE SEAT WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYSTEM.
